Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: please i cant take it anymore

  1. #1
    Senior Member Kenny L's Avatar
    Join Date
    May 2007
    Location
    Hazel Green Al.
    Posts
    102

    please i cant take it anymore

    I pray someone has an answer for me. i'm a c-6 c-7 complete. I started burning in my legs below my knees. I started taking 150Mg of Lyrica twice a day, and it helped out for a couple of years but, now I'm burning from the lower chest down to my ankles 360 degrees around. it's so powerful now that I fell like i'm going insane! the only other thing that helps is smoking a little pot but, I can't afford to keep it as money is very tight. please tell me that there is something else out there that can help me, I just feel like giving up.

  2. #2
    My husband takes 150 Lyrica 3X a day. Talk to your doctor and see if a change is possible. Good luck.

  3. #3
    Senior Member Kenny L's Avatar
    Join Date
    May 2007
    Location
    Hazel Green Al.
    Posts
    102
    Wow, and I am told that I'm at the max dosage,hmmm...

  4. #4
    Moderator jody's Avatar
    Join Date
    Jan 2004
    Location
    east o the southern warren
    Posts
    8,526
    im told by my neuro, that cymbalta helps with neuro pain. I could not get authorization from my insurance, so could not take it long. I think it has possibilities. I could not take lyrica, or neurontin for the way it effected me emotionaly, but the cymbalta, even a small dose did seem promising.
    im sorry for your pain, dont give up. the burning stabbing pain is often the saddest to read about, as no one can do a thing about it for the most part.

    I understand the weed situation. no connections since moving south, and the expense is just nuts. it means more meds for me such as flexoril, fenergan, and others.

  5. #5
    agree with Linda. See if you can up the Lyrica. You can take 600/day max Consider with your pain doc the possibility to add Elavil at 25 mg at night. And Jody has a good idea about starting Cymbalta as a 3rd adjunct med. So there are some options about how to decrease the terrible burning. I hope some of the ideas help.
    arndog

  6. #6
    I am on clonazepam for the neuropain and a morphine patch. Talk with your doctor to try something else. Different meds are working for different people. Lyrica is obviously not working for you.

    I couldn't talk Neurontin and Lyrica didn't excist when I started on meds for the neuropain. I have never tried Cymbalta and Flexoril is forbidden here, they stopped selling it 3 years ago. I did use Flexoril for years and started with the patch when they stopped.
    TH 12, 43 years post

  7. #7
    Sounds odd, but I find yoga and keeping busy decreases the "I am on fire stabbing tingling pain.".
    Get involved in politics as if your life depended on it, because it does. -- Justin Dart

    I shall not tolerate ignorance or hate speech on this site.

  8. #8
    I wouldn't draw the conclusion that Lyrica is not working. Perhaps at the current dosage it is not but that is when one must make a decision to either increase the dose of Lyrica to the therapeutic maximum or stop it and try another drug. I would do the former since it has been helpful in the past. Very often on this forum people will say drug "A" or drug "B" did nothing for my neuro pain and don't mention that they tried it at sub therapeutic levels and made a judgement. Since the choices are so few, I think you really have to give these drugs a chance to work before you write them off.

  9. #9
    Arndog is right. Max out your dosage of Lyrica before you move on to a different medication. I'm one of the ones that Lyrica did'nt work for.....but I take Gabapentin and it works for me......so after trying a higher dosage, if it does'nt help, that's another direction you can go. But we have so few meds that work, one must be sure before going on to the next.

    It can be a painful time, but there's no way around it. And remember, most of us have had to go to a combination of drugs.....seems like they just don't stand alone...... A good pain doctor, physiatrist, or like in my case....a pain clinic....is key for good help.

  10. #10
    When 100mg Lyrica 3X was not cutting it doc increased to 150 3X a day and made a complete difference.
    He used to take Cymbalta and thought it helped, but when switched to Medicare last month would not pay for it. So far he has not noticed a difference, but I have heard it is very effective for some people.
    I hope you get some relief.

Similar Threads

  1. I can't take it anymore
    By PleaseDontJudge in forum Life
    Replies: 40
    Last Post: 12-06-2008, 12:45 AM
  2. i cant take it anymore
    By alikatbab in forum Care
    Replies: 11
    Last Post: 04-16-2006, 07:57 AM
  3. You're Not A Kid Anymore When...
    By roshni in forum Life
    Replies: 0
    Last Post: 02-19-2006, 04:14 PM
  4. I can't take it anymore!!!
    By kickinglamb in forum Pain
    Replies: 1
    Last Post: 01-24-2006, 02:09 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •